On the Average-Case Complexity of the Graph Reliability Problem on Gaussian Distributions

Dmitri Burago, Michel De Rougemont

Research output: Contribution to journalArticle

Abstract

We introduce classes of narrow graphs (including grid strips of fixed width), for which the graph reliability problem admits a polynomial time algorithm. Using this algorithm, we show that graph reliability is computable in polynomial time for the average complexity with respect to a Gaussian distribution. The latter is defined as follows: the vertices are numbered by integers {1,2, . . . n}, and the probability that an edge between i and j is present is e-|i-j|2.

Original languageEnglish (US)
Pages (from-to)307-315
Number of pages9
JournalFundamenta Informaticae
Volume36
Issue number4
DOIs
StatePublished - Dec 1998

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Algebra and Number Theory
  • Information Systems
  • Computational Theory and Mathematics

Fingerprint Dive into the research topics of 'On the Average-Case Complexity of the Graph Reliability Problem on Gaussian Distributions'. Together they form a unique fingerprint.

  • Cite this